MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon Aspheric Hydrophobic Acrylic IOL; Intraocular Lens

Alcon Research, LLC - Huntington Clareon Aspheric Hydrophobic Acrylic IOL; Intraocular Lens
Model Number SY60WF
Medical Device Problem Codes Break (1069); Optical Decentration (1360)
Health Effect - Clinical Codes Corneal Edema (1791); Inflammation (1932)
Type of Reportable Event Serious Injury
Event or Problem Description
A nurse reported that, doctor implanted a lens and the patient has had a series of issues since her surgery which ended up removing a haptic.The haptic was amputated but it was unclear when.The lens was decentered on day 1 so there must have been some immediate defect not noted during surgery (surgery was uncomplicated).She later presented with delayed inflammation followed by corneal edema that was now known to be from a mobile/ floating haptic.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon Aspheric Hydrophobic Acrylic IOL
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50498510
Report Number1119421-2026-01785
Device Sequence Number13126412
Product Code HQL
UDI-Device Identifier00380652251341
UDI-Public(01)00380652251341(17)290506(11)250508(10)16035458
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSY60WF
Device Catalogue NumberSY60WF.130
Device Lot Number16035458
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/28/2026
Date Device Manufactured05/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale